# SDR 08FDEA00790

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192220300
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT Y 450 IS GOUGED FROM FRAMES 50 TO 51.  REMOVED GOUGE IAW SRM 51-73-10. ORIGINAL DIAMETER OF THE SCALLOPS IS .790 IAW DWG  A5381922.  MATERAL REMOVED IS .020.  DIAMETER DIAMETER REMAINING FOR SCALLOP IS .810.  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16. ALODINED, PRIMED, AND PAINTED AREA IAW AND AMM 51-23-10-0.
